MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED INFANT BONNET; BZO

FISHER & PAYKEL HEALTHCARE LIMITED INFANT BONNET; BZO
Model Number BC306
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) are currently in the process of retrieving further information regarding this complaint.We will provide a follow up report upon the completion of our investigation.
 
Event or Problem Description
A distributor in colombia reported on behalf of a healthcare facility via a fisher and paykel (f&p) healthcare representative that a connector of a bc306 flexitrunk nasal cpap bonnet was broken.It was further reported that the mask was detached as the result of the connector being broken.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint (b)(4) flexitrunk cpap bonnet was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and pictures provided by the customer and our knowledge of our product.Result: visual inspection of the provided picture confirmed that the bonnet clip was broken.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.All infant interface bonnets are visually inspected prior to being released for distribution, any bonnets that fail are rejected.The user instructions that accompany the bc306 infant bonnet show how to measure the baby's head circumference and select he correct sized bonnet as well as how to fit it to the patient.
 
Event or Problem Description

Brand Name
INFANT BONNET
Common Device Name
BZO
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534002
MDR Report Key15983867
Report Number9611451-2022-01198
Device Sequence Number6208665
Product Code BZO
UDI-Device Identifier09420012432513
UDI-Public(01)09420012432513(10)2101197563(11)200713
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC306
Device Catalogue NumberBC306
Device Lot Number2101197563
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown